*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area.
Hello and thank you for your question. Dr. Mark is not an active expert, so I will be happy to help you today. This medication regimen is definitely permissible although there is a potential for a rare and dangerous interaction effect known as Serotonin Syndrome when you combine the Remeron and Zoloft, but this typically occurs when there are 2 or more Serotonin based medications being used at high doses. Because the dose of the Zoloft is low than the risk of Serotonin Syndrome is also low. So there is still a risk, but it is considerably low. Other than that there are no interaction effects that you should be concerned about with your medication regimen.
I hope this answers your question and gives you some guidance on this issue. Please let me know if you have any questions or concerns as I am happy to assist and support you regarding this issue.
*Please do not forget to leave a positive rating at the top of the page so that I can get credit for helping you. Thank you, ***** ***** appreciate it.